Previous |  Up |  Next


Title: Globaldifferentialgeometrie der Untermannigfaltigkeiten in $E\sb n$ und $S\sb n$ (German)
Title: Global differential geometry of submanifolds in $E\sb n$ and $S\sb n$ (English)
Author: Boček, Leo
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 17
Issue: 1
Year: 1967
Pages: 36-44
Summary lang: Russian
Category: math
MSC: 53.75
idZBL: Zbl 0171.42504
idMR: MR0211366
DOI: 10.21136/CMJ.1967.100758
Date available: 2008-06-09T13:31:34Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] K. Nomizu: Lie groups and differential geometry.Mathematical Society Japan, Tokyo, 1956. Zbl 0071.15402, MR 0084166
Reference: [2] S. Sasaki: A global formulation of the fundamental theorem of the theory of surfaces in threedimensional Euclidean space.Nagoya Math. J., 13, 1958. MR 0097085, 10.1017/S0027763000023503
Reference: [3] S. Sasaki: On the differential geometry of tangent bundles of Riemannian manifolds.Tohôku Math. J., Vol. 10/1958. Zbl 0086.15003, MR 0112152


Files Size Format View
CzechMathJ_17-1967-1_5.pdf 1.182Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo